Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ForHabs

Member
  • Total Reviews

    0
  • Content Count

    39
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ForHabs

  • Rank
    Junior Member
  • Birthday 04/16/1975

Profile Information

  • Gender
    Male
  • Location
    Philadelphia
  • Interests
    booooks

Recent Profile Visitors

1053 profile views
  1. Me too im allegic to peanut oil and for me (in canada) I can't take the 10 mg capsule (peanut oil inside) but I can take the 40mg (no peanut oil). Its funny that the 10 and 40 mg dont contain the same ingredients. But be careful!
  2. You are a lucky guy to have took accutane before you can see a single scar. Trust me that your scars that you have now are maybe 10 times better that the scars you should have without accutane. And yes accutane can make your scars worst for the moment but let it time! It says 6 full months to have a *normal skin* again and my derm said 1-2 years. Don't sue La Roche... they just wanted to do right. However, I think accutane will be ban in 5-10 years with the apparition of a cure of acne. I'm no
  3. In Canada I think we just have a cetaphil lotion moisturizer and a cetaphil gentle wash.. but it's never mentionned that I can use it on my face for the 2. Do you think it's the same that cetaphil wash for face..? thanks
  4. I just think you need to moisture. Cetaphil moisturizing lotion is perfect for me
  5. I was so sleepy the first 2 weeks and it seems to get better over time but I still feel some tiredness all day long. Maybe it's just because it's a drug that require a lot of you. I don't know I took my last pills today. I hope I will feel better.
  6. Glad to heard that your redmarks/redness are fading ! I finish my course in 10 days ( 9 months, 150mg/kg total, now at 80mg/day). My redmarks are still annoying ! Hopefully, your post give me hope for the *aftertan* Congrat for your tane course
  7. Accutane may cause redness of eyes but it's not permanent. It's only because you used eyes drop during your treatment and your eyes slowly became addicted to your eyes drop so it's why your eyes will always need them. Try to use the less possible eyes drop ever if its very dry.
  8. The problem is that we have no support. When you have cancer, a lot of people are behind you and they say : we will do all we can to help you with your treatments! Nobody can laught about someone who have cancer. Acne is like : You get acne, its bad for you. The only thing that can be worst than acne is to lose a part of your body. Nothing is worst than acne exept that.
  9. The smell of autumn And my dream : Drive in a convertible in a desert with the song * Scar tissue of Red Hot Chili Peppers *.
  10. Don't use a regular chapstick, you need a better one. It's also true that you have to let your lips heal by themselves. A very very good chapstick I use is * Goat's milk * by Canus. 10 times better than normal chapstick and last for 5-6 hours. http://www.canusgoatsmilk.com/eng/html/maineng.html
  11. When I go to the gym my reds mark are 50% worse than usual and my face burn like hell. This stay for a day or two. But when I skip the gym, my face is A LOT better. Is it a side effect of accutane, more blood in your head when you train your body? And do you think it last a long time after the treatment? Im in my 6th month of a 7th month course. (80mg a day) I dont have active acne but my face is not perfect ( dead skin, scars, red marks ) Thanks
  12. She said after the treatment and yes I think that your skin tone will get better and also your scars.
  13. I experienced the same thing over the past 5 months on accutane. One day look good, one day very bad and red. I think it's the *level* of your skin irritation. I try to wash my face just one time a day and it has worked very well. If you wash your face twice a day, it is impossible to be not irrated even with cetaphil. You can try this if you want
  14. I sweat a lot, A LOT. It's incredible how much I sweat now everywhere but more in my face ( front and upper lips) It's sure that is an effect of accutane.
×